# SDR 98ZZZX3103

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EC
- Make and model: Bolkms BO105S
- Aircraft serial: S754
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Part number: DK042
- Condition: Failed
- Location: Fuel System
- Part time: 349 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE TRANSMITTER UNIT INOPERATIVE.  INDICATING HIGH PRESSURE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
